# SDR ASAA2013030594077

- Difficulty date: March 5, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 19,105 hours, 5,906 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON PUSHBACK, HAD FMC DISAGREE,  RAN CHECKLIST IN QRH AND AFTER RESETTING CIRCUIT BREAKERS FMC WORKED NORMALLY.
